Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 546, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 12, 2011, 1:19 PM CDT for Kemper County, Neshoba County, Winston County, Mississippi. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 1:19 PM CDT (18:19 UTC)
- Expired
- Jul 12, 2011, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Kemper County, MS, Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:45 PM CDT | TSTM WND GST 50 | 4 Se Louisville, MS | ONE TREE DOWN ALONG HWY 397. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2099 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS54 KJAN 121819
SVRJAN
MSC069-099-159-121900-
/O.NEW.KJAN.SV.W.0546.110712T1819Z-110712T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
119 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PRESTON...
NORTHEASTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF NANIH WAIYA...
* UNTIL 200 PM CDT
* AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VERNON MOVING SOUTHWEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STALLO...BURNSIDE AND CENTER RIDGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3274 8908 3305 8915 3318 8882 3302 8881
3282 8881
TIME...MOT...LOC 1819Z 059DEG 4KT 3295 8889
$$
EEC1 follow-up statement
266 WWUS54 KJAN 121848 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 148 PM CDT TUE JUL 12 2011 MSC069-099-121858- /O.CAN.KJAN.SV.W.0546.000000T0000Z-110712T1900Z/ NESHOBA MS-KEMPER MS- 148 PM CDT TUE JUL 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEMPER AND NORTHEASTERN NESHOBA COUNTIES IS CANCELLED... LAT...LON 3294 8912 3305 8915 3318 8882 3302 8881 TIME...MOT...LOC 1848Z 150DEG 7KT 3309 8897 $$ MSC159-121900- /O.CON.KJAN.SV.W.0546.000000T0000Z-110712T1900Z/ WINSTON MS- 148 PM CDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR CENTRAL WINSTON COUNTY... AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF CENTER RIDGE MOVING NORTHWEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. LAT...LON 3294 8912 3305 8915 3318 8882 3302 8881 TIME...MOT...LOC 1848Z 150DEG 7KT 3309 8897 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:44 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 12, 10:44 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT TUE JUL 12 2011
...DANGEROUS HEAT CONTINUES TODAY...
.UPDATE...GOING FORECAST IS ON TRACK THIS MORNING WITH
WARM/SOUPY CONDITIONS ACROSS THE REGION. A FEW MINOR TWEAKS WERE
NEEDED TO THE HOURLY TEMPS ALONG WITH ADJ TO SKY COVER TO ACCOUNT
FOR THE BAND OF MID LEVEL CLOUDS ACROSS THE CENTRAL PORTION OF THE
CWA. LOOK FOR THAT CLOUD FEATURE TO DISSIPATE OVER THE NEXT COUPLE
HRS. PRECIP INITIATION WILL WAIT AS WELL UNTIL ROUGHLY 1 PM AND HAVE
ADJ THE WX TIMING TO ACCOUNT FOR THAT. MORNING ANALYSIS INDICATES
OUR TEMP/DEWPT FORECAST IS PRETTY CLOSE AS ONCE AGAIN WE WILL SEE A
RARE COMBO OF HIGH TEMPS/HUMIDITY WHICH WILL RESULT IN HIGH HEAT
INDEX (HI) VALUES. THE GOING HEAT ADV LOOKS GOOD WITH HI'S PEAKING
BETWEEN 105-110 DEGREES FOR NEARLY ALL THE AREA. THE FAR NE IS WHERE
THE EX HEAT WARN IS IN EFFECT AND THEY ARE ALSO ON TRACK FOR HI'S OF
110-114 DEGREES.
AS FOR STORMS POTENTIAL TODAY...THE TREND OVER THE PAST COUPLE DAYS
IS FOR A GRADUAL INCREASE IN THE STORM COVERAGE EACH AFTERNOON. I
EXPECT THAT TREND TO CONTINUE TODAY AND HAVE TWEAKED POPS UPWARD
ALONG THE I-20 CORRIDOR TO FOLLOW THE LATEST GUID AND HI-RES OUTPUT.
THE ENVIRONMENTAL SETUP IS DECENT AND SUPPORTIVE OF SOME STRONG
STORMS AND A FEW SVR AS WELL. THERE ARE NOT ANY HIGHER END TYPE
PARAMETERS AS LAPSE RATES ARE RATHER TAME. WHAT IS FAVORABLE IS THE
POTENTIAL FOR HIGHER CAPE ~4000 J/KG AS THE COMBINATION OF UPPER 90S
TEMPS AND MID 70S DEWPTS COULD YIELD HIGHER VALUES IF SUCH A
COMBINATION IS REALIZED. ALSO THERE ARE AREAS OF FAIRLY HIGH DCAPE
(1000-1300 J/KG) WHICH WILL ENHANCE DOWN DRAFTS AND INCREASE THE
WIND POTENTIAL. DUE TO THIS...WILL TWEAK THE HWO TO MENTION THE RISK
FOR A FEW SVR STORMS TO GO ALONG WITH THE CURRENT WORDING OF SOME
STRONG STORMS. WIND GUSTS OF 50-65 MPH ARE THE MAIN RISKS WITH
FREQUENT LIGHTING AND BRIEF HEAVY DOWNPOURS. A QUICK 1-2 IN TYPE
RAINS ARE DEFINITELY POSSIBLE DUE TO THE RISK OF SLOWER MOVING
STORMS.
THE AFTERNOON FORECAST PACKAGE WILL FOCUS ON THE POSSIBILITY OF
EXTENDING THE HEAT ADV INTO WED FOR SOME OF THE CWA. THE OTHER FOCUS
WILL BE ON THE INCREASING PRECIP POTENTIAL ACROSS THE AREA. /CME/
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY HOWEVER
BRIEF MVFR AND IFR VIS RESTRICTIONS COULD CERTAINLY BE POSSIBLE
LATER THIS AFTERNOON AS SHOWER AND THUNDERSTORM DEVELOPMENT OCCURS 3
PM TO 9-10 PM. WILL PLACE TEMPO GROUPS WITH MVFR VIS/TSRA IN TAFS
NEXT ISSUANCE FOR CNTRL/ERN/SRN SITES AND LEAVE VCTS FOR GWO/GLH AND
WILL AMEND AS NEEDED. IT COULD BE POSSIBLE FOR VIS TO BE REDUCED
DOWN TO 1SM AT TIMES IN HEAVIEST DOWNPOURS BUT ACTUAL CIGS SHOULD
REMAIN ABOVE 3 KFT. STORMS WILL ALSO BE CAPABLE OF STRONG WINDS OF
40-60 MPH AND SOME SMALL HAIL. STORM TOPS COULD REACH UPWARDS OF 35
TO 45 KFT. SHOWERS AND STORMS WILL DISSIPATE THIS EVENING AS VFR
CONDITIONS WILL PREVAIL ONCE AGAIN BEFORE SOME PATCHY GROUND FOG
REDUCES VIS DOWN TO 4-5 SM IN AREAS THAT RECEIVE RAIN TODAY. /ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 97 75 96 75 / 46 22 48 26
MERIDIAN 97 73 95 73 / 46 29 56 28
VICKSBURG 97 75 97 73 / 40 17 48 30
HATTIESBURG 97 75 95 75 / 62 23 57 31
NATCHEZ 95 75 94 75 / 46 18 52 28
GREENVILLE 100 77 97 76 / 17 21 47 34
GREENWOOD 99 76 96 75 / 20 27 47 34
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>028-
034>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MSZ029>033.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
CME/JAHazardous weather outlook, Jul 12, 6:31 AM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 631 AM CDT TUE JUL 12 2011 MSZ029>033-121930- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- 631 AM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 110 AND 115 DEGREES THIS AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT DURING THIS TIME. AN EXCESSIVE HEAT WARNING IS CONTINUES FOR LOWNDES...OKTIBBEHA...CLAY...CHOCTAW...AND WEBSTER COUNTIES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HOT AND HUMID CONDITIONS WILL CONTINUE WEDNESDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. A HEAT ADVISORY COULD BE EXTENDED THROUGH WEDNESDAY EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>066- 072>074-121930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 631 AM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES TODAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE 75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA THROUGH THIS EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE THIS AFTERNOON UNTIL 7 PM...PARTICULARLY OVER AREAS ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HOT AND HUMID CONDITIONS WILL CONTINUE WEDNESDAY WHEN HEAT INDICES PEAK BETWEEN 100 AND 105 DEGREES. A HEAT ADVISORY COULD BE EXTENDED THROUGH WEDNESDAY EVENING. ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jul 12, 1:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 111 PM CDT TUE JUL 12 2011 MSZ038-039-045-046-121840- WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS- 111 PM CDT TUE JUL 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF VERNON AT 111 PM CDT...MOVING WEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN KEMPER...EASTERN NESHOBA...SOUTHWESTERN NOXUBEE AND SOUTHEASTERN WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3263 8873 3265 8911 3309 8911 3310 8875 TIME...MOT...LOC 1811Z 091DEG 7KT 3296 8887 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:23 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Jul 12, 1:11 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Jul 12, 1:36 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 12, 2:03 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Jul 12, 2:08 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 12, 2:31 PM CDT | Special Weather Statement | JAN | Grenada | 19 min |
| Jul 12, 2:43 PM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Jul 12, 2:47 PM CDT | Special Weather Statement | JAN | Forrest | 18 min |
| Jul 12, 2:56 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jul 12, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 26 min |
| Jul 12, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 41 min |
| Jul 12, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 49 min |
| Jul 12, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 33 min |
| Jul 12, 3:24 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Jul 12, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 35 min |
| Jul 12, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 38 min |
| Jul 12, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 47 min |
| Jul 12, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 65 min |
| Jul 12, 3:58 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 12, 4:09 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jul 12, 4:12 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Jul 12, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 49 min |
| Jul 12, 4:34 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jul 12, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 40 min |
| Jul 12, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 52 min |
| Jul 12, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 33 min |
| Jul 12, 4:55 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Jul 12, 4:59 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 12, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 49 min |
| Jul 12, 5:29 PM CDT | Flash Flood Warning | JAN | Lawrence | 2 hr |
| Jul 12, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 35 min |
| Jul 12, 5:53 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 12, 6:16 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| Jul 12, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 39 min |
| Jul 12, 6:34 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Jul 12, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.